# SDR ASAA2016020615295

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 7,774 hours, 2,556 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 20949
- Condition: Failed
- Location: Cabin Temp
- Part time: 7,770 hours, 2,554 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP ON RECALL- QRH FOR ZONE TEMP LED TO QRH FOR CABIN TOO HOT.  ACFT GROUNDED. PERFORMED BITE ON BOTH CONTROLLERS NR 1 FAULTED ZONE TRIM VALVE AND WOULD NOT RESET NR 2 NO FAULTS REF FIM 21-62, TASK 801. R & R ZONE TRIM MOD VALVE OPS.  LEAK CHECK GOOD REF AMM 21-61-21. REACCOMPLISHED BITE CHECK NO FAULTS, CHECKS GOOD NO AFT ZONE TEMP LIGHT ON RECALL.
